Approximative properties of the Weierstrass integrals on the classes Wβr

Uliana Z. Grabova, Inna V. Kal’chuk, Tetiana A. Stepaniuk

Research output: Contribution to journalArticleResearchpeer-review

Abstract

The work focuses on the solution of a problem of approximation theory. The task is to investigate approximative properties of the Weierstrass integrals on the classes WβrHα. We obtain asymptotic equalities for the upper borders of defluxion of functions from the classes WβrHα from the Weierstrass integrals.

Original languageEnglish
Pages (from-to)41-47
Number of pages7
JournalJournal of Mathematical Sciences (United States)
Volume231
Issue number1
DOIs
Publication statusPublished - 1 May 2018

Fingerprint

Approximation theory
Approximation Theory
Equality
Class

Keywords

  • Kolmogorov–Nikolskii problem
  • Lipschitz condition
  • Weierstrass integral
  • Weyl–Nagy class

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this

Approximative properties of the Weierstrass integrals on the classes Wβr. / Grabova, Uliana Z.; Kal’chuk, Inna V.; Stepaniuk, Tetiana A.

In: Journal of Mathematical Sciences (United States), Vol. 231, No. 1, 01.05.2018, p. 41-47.

Research output: Contribution to journalArticleResearchpeer-review

Grabova, Uliana Z. ; Kal’chuk, Inna V. ; Stepaniuk, Tetiana A. / Approximative properties of the Weierstrass integrals on the classes Wβr. In: Journal of Mathematical Sciences (United States). 2018 ; Vol. 231, No. 1. pp. 41-47.
@article{abf98400fc864b38b63712cee149ad20,
title = "Approximative properties of the Weierstrass integrals on the classes WβrHα",
abstract = "The work focuses on the solution of a problem of approximation theory. The task is to investigate approximative properties of the Weierstrass integrals on the classes WβrHα. We obtain asymptotic equalities for the upper borders of defluxion of functions from the classes WβrHα from the Weierstrass integrals.",
keywords = "Kolmogorov–Nikolskii problem, Lipschitz condition, Weierstrass integral, Weyl–Nagy class",
author = "Grabova, {Uliana Z.} and Kal’chuk, {Inna V.} and Stepaniuk, {Tetiana A.}",
year = "2018",
month = "5",
day = "1",
doi = "10.1007/s10958-018-3804-2",
language = "English",
volume = "231",
pages = "41--47",
journal = "Journal of mathematical sciences (New York, NY)",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Approximative properties of the Weierstrass integrals on the classes WβrHα

AU - Grabova, Uliana Z.

AU - Kal’chuk, Inna V.

AU - Stepaniuk, Tetiana A.

PY - 2018/5/1

Y1 - 2018/5/1

N2 - The work focuses on the solution of a problem of approximation theory. The task is to investigate approximative properties of the Weierstrass integrals on the classes WβrHα. We obtain asymptotic equalities for the upper borders of defluxion of functions from the classes WβrHα from the Weierstrass integrals.

AB - The work focuses on the solution of a problem of approximation theory. The task is to investigate approximative properties of the Weierstrass integrals on the classes WβrHα. We obtain asymptotic equalities for the upper borders of defluxion of functions from the classes WβrHα from the Weierstrass integrals.

KW - Kolmogorov–Nikolskii problem

KW - Lipschitz condition

KW - Weierstrass integral

KW - Weyl–Nagy class

UR - http://www.scopus.com/inward/record.url?scp=85045655842&partnerID=8YFLogxK

U2 - 10.1007/s10958-018-3804-2

DO - 10.1007/s10958-018-3804-2

M3 - Article

VL - 231

SP - 41

EP - 47

JO - Journal of mathematical sciences (New York, NY)

JF - Journal of mathematical sciences (New York, NY)

SN - 1072-3374

IS - 1

ER -